# SDR JJBA20190704012

- Difficulty date: July 4, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,491 hours, 21,968 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT UNCOMMANDED LEFT ROLL TWICE DURING DESCENT, WITH & WITHOUT AP ON. INADVERTENT SPOILER OPEN QRH PERFORMED, NO ROLL ISSUES AFTER CB F13, F14 & F21 WERE PULLED. PERFORMED FIM 27-63-00-810-802-A. FOUND TO BE IN TRANSITORY CONDITION. NO FURTHER DEFECTS NOTED OR CMC MESSAGES.
